I have been taking a generic lexapro since bout 2005 .it seems to help with my depression and anxiety attacks,but here lately i've been having headaches,low back pain and slight pain in my chest.could these be from taking this drug for so long?
Hello reniepoo37 & welcome to the site! You symptoms don't sound like atypical side effects of taking lexapro, but one never knows for sure. That is why the FDA likes new side efects reported to the. That said, it doesn't sound like a new side effect to me. I am going to give you a link below to read about side effects of lexapro. It sounds to me like maybe it's time & soon for a good general check up for you to see your regular physician. Slight pain in the chest always concerns me Also back pain depending on where it is, Are you talking shoulder or low back? Big difference. Chest pain no matter how slight could be an indiction of a heart problem. People fall over dead every day because they ignored the slighest warnings of some chest pain, nausea, jaw, or neck pan , mid back pain(behind the heart) etc... Sounds like you need a good physical & sooner that later.
Good luck to you & hope we hear back frm you concerning this matter. I really don't think it has anything to do with your lexapro, but I am not a doctor...
Hello reniepooh37. Yes, likely they are. headaches are very common to taking Lexapro. Although on the rare side, bone pain as well as muscle pain are also side effects to taking the drug. You might talk to your doctor if these symptoms continue to bother you., make you uncomfortable. Regards, pledge
Gee, tht is a real tough one and insteed. Of giving a so so answerI musst say. Ask a doctor
I'm with Mary on this one. Don't assume these are side effects and get yourself an appointment as soon as possible with your GP. Be sure to let them know all the symptoms you are having as that will likely get you in quicker. As far as long term side effects of Lexapro, some we know and some we have yet to find out.We find them out by experiencing them, reading the fact sheet that you get with each prescription from the pharmacy,and reporting the ones that we might be having, after ruling out other medical reasons and causes for a symptom.Much luck with getting those symptoms looked at quickly, tejas129
Thank you to all that replied.Its lower back pain and mucsle pain in my legs.I think i will try to get into the doctor soon.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Oct 2014 • 3 answers
Updated 4 Feb 2019 • 4 answers
Updated 14 Sep 2018 • 3 answers
Updated 23 Oct 2018 • 2 answers
Updated 1 Dec 2018 • 1 answer